Beth Sandy on Managing Chemotherapy-Induced Nausea

Article

Beth Sandy, C.R.N.P, a nurse practitioner at the Abramson Cancer Center, discusses managing chemotherapy-induced nausea.

Beth Sandy, C.R.N.P, a nurse practitioner at the Abramson Cancer Center, discusses managing chemotherapy-induced nausea.

Unlike vomiting, nausea is subjective and therefore may be more difficult to diagnose. This is why clear communication with health care professionals is key when dealing with this side effect.

Related Videos
Image of Dr. Jorge Cortes; a man with short dark hair wearing a suit.
Image of a man with brown hair.
Image of a woman with short brown hair and glasses.
Image of a woman with short brown hair and glasses.
Image of a man with brown hair and a suit and tie.
Image of a woman with brown bobbed hair with glasses.
Image of Dr. Minesh Mehta at ASCO 2024.
Image of a woman with blond hai
Image of a man with rectangular glasses and short dark hair.
Related Content